# SDR AALA20040044

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  CEILING EMERGENCY LIGHTS FROM ROW 13 TO 17 INOPERATIVE.  REPLACED BATTERY PACK R5-102 FOR OVERHEAD EMERGENCY LIGHTS AT ROWS 13 TO 17.  SYSTEM GROUND CHECKED NORMAL OPERATION.
